Portal of Journals on Health Sciences

Portal of Journals on Health Sciences

print version print version
Wissenschaftliche Zeitschrift der Humboldt-Universitat zu Berlin. Mathematisch-naturwissenschaftliche Reihe / Humboldt Universitat zu Berlin.-- Vol.1 (1952) -  Vol.36, no.10 (1987) -.-- Berlin ISSN 0522-9863
Shortened Title Wiss. Z. Humboldt-Univ. Berl., Math.-nat.wiss. Reihe.
ISSN 0522-9863
Responsibility Mention Humboldt Universitat zu Berlin
City Berlin Country DE
Publication Initiated in 1952
Publication Closed since 1987
 
Subdivided into Wissenschaftliche Zeitschrift der Humboldt-Universitat zu Berlin. Reihe Mathematik, Naturwissenschaften
Subdivided into Wissenschaftliche Zeitschrift der Humboldt-Universitat zu Berlin. Reihe Medizin
Subdivided into Wissenschaftliche Zeitschrift der Humboldt-Universitat zu Berlin. Reihe Agrarwissenschaften
 
Thematic area CIENCIAS DA SAUDE
Subjects ODONTOLOGIA
Title indexed in INDEX MEDICUS
MEDLINE
PUBMED
SECS Number (Bireme) 10301
SeCS Catalog's Holdings  SeCS Catalog's Holdings